Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jun 24, 2012, 3:30 PM EDT. It took effect at Jun 24, 2012, 5:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 3:30 PM EDT (19:30 UTC)
- In effect from
- Jun 24, 2012, 5:00 PM EDT
- Expired
- Jun 28, 2012, 4:34 AM EDT
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
700 WHUS72 KMLB 241930 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 330 PM EDT SUN JUN 24 2012 AMZ550-552-555-570-572-575-250830- /O.NEW.KMLB.SC.Y.0023.120624T2100Z-120626T2200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 330 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT TUESDAY. * WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WILL BUILD SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
273 WHUS72 KMLB 250317 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1117 PM EDT SUN JUN 24 2012 AMZ550-552-555-570-572-575-251530- /O.CON.KMLB.SC.Y.0023.000000T0000Z-120626T2200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1117 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... * WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS AND GUSTY WILL BUILD SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
907 WHUS72 KMLB 251555 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1155 AM EDT MON JUN 25 2012 AMZ550-552-555-570-572-575-260830- /O.CON.KMLB.SC.Y.0023.000000T0000Z-120626T2200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1155 AM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS WILL BUILD SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
551 WHUS72 KMLB 260827 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 427 AM EDT TUE JUN 26 2012 AMZ550-552-555-260930- /O.CAN.KMLB.SC.Y.0023.000000T0000Z-120626T2200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 427 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS OF 15 TO 20 KNOTS WITH SEAS OF 4 TO 6 FEET ARE EXPECTED TODAY. OPERATORS OF SMALL CRAFT SHOULD STILL EXERCISE CAUTION. $$ AMZ570-572-575-280830- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 427 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. SEAS TO 7 OR 8 FEET. WINDS WILL VEER TO SOUTHWEST WITH INCREASING SPEEDS CAUSING SEAS TO BUILD FURTHER FROM MID TO LATE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
193 WHUS72 KMLB 261243 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 843 AM EDT TUE JUN 26 2012 AMZ550-552-555-270300- /O.EXB.KMLB.SC.Y.0023.000000T0000Z-120627T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 843 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY SEAS UP TO 5 OR 6 FEET INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-270300- /O.CON.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 843 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. SEAS TO 7 OR 8 FEET. WINDS WILL VEER TO SOUTHWEST WITH INCREASING SPEEDS CAUSING SEAS TO BUILD FURTHER FROM MID TO LATE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
826 WHUS72 KMLB 262004 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 404 PM EDT TUE JUN 26 2012 AMZ552-555-270300- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 404 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS UP TO 20 TO 25 KNOTS WITH CHOPPY SEAS UP TO 5 OR 6 FEET WILL CONTINUE INTO TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-270300- /O.CON.KMLB.SC.Y.0023.000000T0000Z-120627T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 404 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY SEAS UP TO 5 OR 6 FEET INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-270300- /O.CON.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 404 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS UP TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO AROUND 30 KNOTS. SEAS TO 7 OR 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
737 WHUS72 KMLB 270101 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 901 PM EDT TUE JUN 26 2012 AMZ550-272000- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 901 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS UP TO 20 TO 25 KNOTS WITH CHOPPY SEAS UP TO 4 TO 6 FEET WILL CONTINUE INTO EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-570-572-575-272000- /O.CON.KMLB.SC.Y.0023.000000T0000Z-120628T1200Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 901 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS UP TO 20 TO 25 KNOTS WITH CHOPPY SEAS UP TO 5 OR 6 FEET WILL CONTINUE INTO EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
441 WHUS72 KMLB 271941 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 341 PM EDT WED JUN 27 2012 AMZ550-552-555-280300- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 341 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS UP TO 20 TO 25 KNOTS WITH CHOPPY SEAS UP TO 6 TO 8 FEET WILL CONTINUE INTO EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-280300- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 341 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS UP TO 20 TO 25 KNOTS WILL BUILD SEAS UP TO 7 TO 9 FEET THROUGH THIS EVENING. WINDS AND SEAS WILL THEN GRADUALLY DECLINE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
404 WHUS72 KMLB 280129 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 929 PM EDT WED JUN 27 2012 AMZ550-552-555-280800- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-120628T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 929 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS UP TO 20 KNOTS WITH CHOPPY SEAS UP TO 6 TO 9 FEET WILL CONTINUE THROUGH LATE INTO THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-280800- /O.CON.KMLB.SC.Y.0023.000000T0000Z-120628T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 929 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KNOTS WILL BUILD SEAS UP TO 7 TO 10 FEET THROUGH THIS EVENING. WINDS AND SEAS WILL THEN GRADUALLY DECLINE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
871 WHUS72 KMLB 280834 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 434 AM EDT THU JUN 28 2012 AMZ570-572-575-280945- /O.CAN.KMLB.SC.Y.0023.000000T0000Z-120628T1400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 434 AM EDT THU JUN 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 10:40 AM EDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jun 24, 10:40 AM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1040 AM EDT SUN JUN 24 2012 .DISCUSSION... LARGE RAIN SHIELD SPREADING ONSHORE THE FL GULF COAST WITH RAIN BANDS TAPPING INTO INCREASED SHEAR/HELICITY INCREASING THE THREAT FOR ISOLD TORNADOES. RAINBANDS LIFTING NORTH FROM SOUTH AND SW FL WILL HAVE THE POTENTIAL TO PRODUCE ISOLD TORNADOES OVER LAKE COUNTY AND ADJACENT PORTIONS OF OSCEOLA AND ORANGE COUNTIES AS WELL AS AROUND LAKE OKEECHOBEE TO THE TREASURE COAST. LOCALLY HEAVY RAIN WILL CONTRIBUTE TO TEMPORARY FLOODING POTENTIAL OVER SIMILAR AREAS. PREVIOUS... TROPICAL STORM DEBBY WILL REMAIN NEARLY STATIONARY AS A HI PRES RIDGE OVER THE BAHAMAS BLOCKS HER TO THE EAST AND A LARGE CONTINENTAL RIDGE E OF THE MS RIVER BLOCKS HER TO THE N. INTERACTION BTWN DEBBY AND THE BAHAMA RIDGE WILL GENERATE A DEEP AND STEADY S/SWRLY FLOW ACRS THE FL PENINSULA...FL STRAITS...AND THE NW CARIB. THESE WINDS WILL TAP DEEP TROPICAL MOISTURE OVER THE CARIB...KEEPING THE LCL AIRMASS SATURATED WITH PW VALUES ARND 2.5". OVERCAST SKIES TO CONTINUE WITH CATEGORICAL POPS TODAY/LIKELY TONIGHT AS OUTER RAIN BANDS PUSH ACRS THE CENTRAL PENINSULA. MAX/MIN TEMP SPREAD WILL BE AOB 10F AS THE COMBO OF RAIN AND CLOUDS KEEPS AFTN TEMPS IN THE L/M80S...WHILE STEADY SRLY WINDS AND BLANKETING CLOUD COVER KEEPS OVERNIGHT TEMPS M/U70S. BREEZY CONDITIONS THIS AFTN MAY APPROACH LAKE WIND ADVISORY LVLS...BUT WILL HOLD OFF ISSUING ONE FOR NOW AS THE CLOUD COVER MAY INHIBIT FULL BNDRY LYR INTERACTION. && .AVIATION... S/SE SFC WNDS INCRSG TO 15-20KTS WITH G20-25KTS CONTG THRU 25/00Z...CIGS LWRG TO FL020-030...AREAS MVFR VSBYS IN SCT/NMRS SHRAS. BTWN 24/15Z-25/18Z...CIGS LWR TO FL010-020 CONTG THRU 25/06Z...WDSPRD MVFR/AREAS IFR VSBYS IN RA/+RA. && .MARINE... INCREASING S/SE WINDS AS TROPICAL STORM DEBBY INTERACTS WITH A HI PRES RIDGE AXIS OVER THE BAHAMAS. LCL PRES GRAD WILL PRODUCE 15-20 KNOTS...THOUGH GUSTS TO AROUND 25KTS WILL OCCUR. IN ADDITION...THE S/SE WINDS WILL PLACE MUCH OF THE LCL ATLC IN THE SHADOW OF THE NRN BAHAMAS...RESULTING IN SHORT PD WIND CHOP. WHILE SCA CONDITIONS ARE NOT ANTICIPATED...OVERALL BOATING CONDITIONS WILL BE QUITE POOR WITH SEAS 3-4FT NEARSHORE AND 4-6FT OFFSHORE WITH DOMINANT PDS LARGELY AOB 5SEC. AS A RESULT...HAVE EXPANDED THE CAUTION HEADLINE FOR ALL THE WATERS. && .PRELIMINARY POINT TEMPS/POPS... DAB 80 76 85 77 / 80 70 70 50 MCO 82 76 85 77 / 80 70 70 50 MLB 81 77 85 78 / 80 70 70 50 VRB 82 77 86 78 / 80 70 70 50 LEE 82 75 85 76 / 80 70 70 50 SFB 82 75 86 78 / 80 70 70 50 ORL 82 75 85 77 / 80 70 70 50 FPR 82 77 86 78 / 80 60 70 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY/WEITLICH
Hazardous weather outlook, Jun 24, 11:59 AM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1159 AM EDT SUN JUN 24 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-250000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1159 AM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... OUTER RAINBANDS FROM TROPICAL STORM DEBBY WILL PUSH NORTH AND NORTHEAST AND SPREAD WIDESPREAD SHOWERS AND ISOLATED LIGHTNING STORMS ACROSS CENTRAL FLORIDA. INCREASED LOW LEVEL SHEAR WITHIN THE RAINBANDS WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS AND ISOLATED TORNADOES ESPECIALLY ACROSS SOUTHERN AND FAR WESTERN SECTIONS. A TORNADO WATCH IS IN EFFECT FOR LAKE AND MARTIN COUNTIES THROUGH 8 PM. REMEMBER THAT LIGHTNING MAKES EVERY THUNDERSTORM DANGEROUS...EVEN IF THEY ARE ONLY PRODUCING A FEW STRIKES. IF THUNDER IS HEARD... SEEK SHELTER INDOORS OR IN AN ENCLOSED ALL METAL VEHICLE. .FLOOD IMPACT... WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS GENERATED BY TROPICAL STORM DEBBY WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN ACROSS EAST CENTRAL FLORIDA. LOCAL HEAVY RAINFALL UP TO 3 INCHES WILL BE POSSIBLE...MAINLY OVER LAKE COUNTY AND ADJACENT PORTIONS OF OSCEOLA AND ORANGE COUNTIES...WHERE PERSISTENT BANDS OF SHOWER ACTIVITY ARE EXPECTED. .MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS GUSTS OF 35 TO 40 KNOTS PRIMARILY AFFECTING INLAND LAKES BUT ALSO THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS OF MARTIN AND SAINT LUCIE COUNTIES. .WATERSPOUT IMPACT... TROPICAL STORM DEBBY WILL DRIFT VERY SLOWLY INTO THE NORTH GULF OF MEXICO TODAY. OUTER RAINBANDS WILL SPREAD NORTH AND EAST ACROSS EAST CENTRAL FLORIDA...SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE ISOLATED WATERSPOUTS OVER THE LARGER LAKES AS WELL AS INTRACOASTAL AND NEAR SHORE WATERS OF THE TREASURE COAST. BOATERS SHOULD USE CAUTION AND BE PREPARED TO TAKE QUICK EVASIVE ACTION IF A WATERSPOUT IS SEEN. .WIND AND SEA IMPACT... SURFACE AND BOUNDARY LAYER WINDS WILL FRESHEN OUT OF THE SOUTH AND SOUTHEAST TODAY 15 TO 20 KNOTS WITH SOME HIGHER GUSTS. SHORT PERIOD WIND WAVES PRODUCING CHOPPY CONDITIONS WILL MAKE BOATING CONDITIONS QUITE POOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TROPICAL STORM DEBBY OVER THE CENTRAL GULF OF MEXICO WILL DRIFT SLOWLY NORTHWARD EARLY THIS WEEK BEFORE BEGINNING A WESTWARD MOTION BY MIDWEEK. THIS WILL PULL THE DEEPEST TROPICAL MOISTURE AWAY FROM THE AREA...BUT WIDESPREAD CLOUDINESS WILL ALSO GRADUALLY DIMINISH...ALLOWING FOR INCREASED SURFACE HEATING AND A RETURN TO SCATTERED AFTERNOON STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/BRAGAW
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:01 PM EDT | Special Marine Warning | MLB | 59 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.